International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 23, Pages 1465-1480
Universal connections on Lie groupoids
Department of Mathematics, University of Athens, Panepistimiopolis, Athens 15784, Greece
Received 7 November 2001
Copyright © 2003 Efstathios Vassiliou and Apostolos Nikolopoulos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Given a Lie groupoid , we construct a groupoid equipped with a universal connection from which all the
connections of are obtained by certain pullbacks. We show
that this general construction leads to universal connections on
principal bundles (considered by García (1972)) and
universal linear connections on vector bundles (ultimately
related with those of Cordero et al. (1989)).